Shop

FluControl Hot is a combination of:

  • paracetamol – an antipyretic and analgesic substance, and
  • chlorphenamine , an antihistamine that reduces the amount of nasal discharge, and phenylephrine, which works by reducing swelling in the nasal mucosa.

Flucontrol Hot is a powder for oral solution in sachets.

Symptoms

Symptomatic treatment of colds and flu with fever, mild to moderate pain, nasal mucosa swelling with discharge.

Active substance: Chlorphenamini maleasParacetamolumPhenylephrini hydrochloridum

Composition
The active substance paracetamol, phenylephrine hydrochloride and chlorphenamine maleate.
the other ingredients colloidal anhydrous silica, anhydrous citric acid, sodium saccharin, sucrose, sodium cyclamate, orange flavor.
Action

Fluocontrol Hot is a combination of paracetamol – an antipyretic and analgesic substance, chlorphenamine – an antihistamine that reduces the amount of nasal discharge, and phenylephrine which reduces swelling of the nasal mucosa.

Dosage

Always take this medicine exactly as described in this leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.

Use orally.

Recommended dose

Adults and children over 12 years of age:

  • one sachet, but not more frequently than every 6-8 hours (3 or 4 times a day).

Do not use more than 4 sachets (4000 mg paracetamol + 40 mg phenylephrine + 16 mg chlorphenamine) in a day.

FluControl Hot should be discontinued when pain or fever subsides.

If the fever lasts more than 3 days of treatment, pain or other symptoms for more than 5 days, or if your symptoms worsen or develop new ones, ask your doctor for advice.

Method of administration

Dissolve the contents of the sachet in a small amount of liquid, preferably in half a glass of water.

Patients with renal or hepatic insufficiency

FluControl Hot should not be used in patients suffering from liver disease and severe renal insufficiency.

Use of the drug in children and adolescents
FluControl Hot should not be used in children under 12 years of age due to its dose.

Contraindications

When not to take the drug

  • if you are allergic to the active substances (paracetamol, phenylephrine hydrochloride and chlorphenamine maleate) or any of the other ingredients of this medicine;
  • if you have liver failure or viral hepatitis;
  • if you have high blood pressure;
  • if you have an overactive thyroid gland;
  • if you have severe heart or artery disease (e.g. coronary heart disease or angina);
  • if you have tachycardia (heart beats too fast);
  • if you are treated with medicines called monoamine oxidase inhibitors (MAOIs) (such as certain antidepressants or medicines used to treat Parkinson’s disease or others);
  • if you have glaucoma (a symptom of which is increased pressure in the eyeball);
  • if you have severe kidney failure.

Contents
FluControl Hot is a powder for solution for oral use in a sachet. One package contains 8 sachets.

Storage
Below 30°C

Manufacturer
AFLOFARM

Warnings

Talk to your doctor or pharmacist before taking FluControl Hot:

  • if you have kidney, heart or lung problems;
  • if you have anemia;
  • if you have asthma and are allergic to acetylsalicylic acid;
  • if you are allergic to antihistamines and other drugs (such as chlorphenamine);
  • if you are sensitive to the effects of sedatives;
  • if you suffer from epilepsy;
  • if you have: an enlarged prostate, diabetes mellitus, bronchial asthma, very slow heartbeat, hypotension (low blood pressure), cerebral atherosclerosis; inflammation of the pancreas, active gastric ulcer disease (peptic ulcer), narrowing of the junction of the pylorus and duodenum (between the stomach and intestine), thyroid disease;
  • if gastrointestinal complaints develop in patients treated with tricyclic antidepressants or other drugs with a similar effect. These ailments may be the result of the resulting paralytic intestinal obstruction (the arrest of the intestinal worm movements, moving the food content).
  • In alcoholics, caution should be exercised not to administer more than 2 sachets of FluControl Hot (2 g paracetamol) a day, as paracetamol may cause liver damage.

Influence on the results of laboratory tests

Before performing laboratory tests (blood tests, urine tests, skin tests with allergens, etc.), you should tell your doctor that you are taking FluControl Hot as it may falsify the results of some tests (e.g. blood glucose or uric acid tests).

FluControl Hot with food, drink and alcohol
The use of paracetamol in patients who regularly drink alcohol (three or more alcoholic drinks – daily) may lead to liver damage.
Do not drink alcohol while using FluControl Hot, as it may cause overdose symptoms, such as increased sedation.

Use of FluControl Hot in the elderly
Do not use in elderly patients without consulting a doctor.
Due to the content of phenylephrine and chlorphenamine, the following side effects may particularly occur in elderly patients: bradycardia (slow heartbeat) or decreased cardiac output.
Blood pressure should be monitored, especially in patients with heart disease.
Older patients are more likely to experience symptoms such as dizziness, sedation, confusion, hypotension (low blood pressure) or agitation, dry mouth and urinary retention.

FluControl Hot contains sucrose.
If you have been diagnosed with an intolerance to some sugars, contact your doctor before taking this medicine.
1 sachet contains 3.994 g of sucrose.

Pregnancy and breastfeeding
FluControl Hot must not be used during pregnancy, unless your doctor decides to do so.

Paracetamol and chlorphenamine pass into breast milk, therefore women who are breastfeeding should not take this medicine.

Driving vehicles
The drug may affect your ability to drive and use machines. If you feel sleepy and sedated, do not drive or use machines.

Overdosage
If an overdose has been taken, contact a doctor immediately, as symptoms often appear three days after ingestion, also in cases of severe poisoning.

Symptoms of overdose:

  • related to paracetamol:nausea, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and stomach pain;
  • related to phenylephrine:over-stimulation of the nervous system with symptoms such as restlessness, anxiety, agitation, headache, convulsions, insomnia, confusion, irritability, tremors; also anorexia (lack of appetite), nausea, vomiting, psychosis with hallucinations (more often in children), hypertension, bleeding in the brain, pulmonary edema, spasm of blood vessels with possible reduction of blood supply to vital organs.
    Severe symptoms are more likely to occur in patients who are volume depleted due to bleeding, dehydration etc., slow, irregular or fast heartbeat, increased heart rate, decreased urine output, metabolic acidosis (excessive build-up of substances in the blood acidic nature), paraesthesia (a feeling of stinging or burning in various parts of the body).
  • related to chlorphenamine:instability, increased sleepiness, dry mouth, nose or throat, flushing, shortness of breath (difficulty breathing), abnormal heart rhythm (irregular or fast heartbeat), nervous agitation (hallucinations, fits), hypotension (low blood pressure). Some of these symptoms may appear late.

Treatment of paracetamol overdose is more effective if started within 4 hours of taking the drug.

Patients treated with barbiturates or alcoholics may be more prone to overdosage with paracetamol.

Treatment of overdosage with chlorphenamine and phenylephrine is symptomatic and supportive.

In the event of overdose or accidental use of the drug, consult a doctor immediately.

Interactions with other drugs
Tell the doctor or pharmacist about all the drugs taken by the patient now or recently, as well as about the drugs that the patient is planning to take.

Due to the paracetamol content

If you are taking any of the following medicines, your dose may need to be changed or treatment interrupted:

  • antibiotics (chloramphenicol);
  • oral anticoagulants (acenocoumarol, warfarin);
  • oral contraceptives and estrogen therapy;
  • antiepileptic drugs (lamotrigine, phenytoin and other hydantoins, phenobarbital, methylphenobarbital, primidone, carbamazepine);
  • anti-tuberculosis drugs (isoniazid, rifampicin);
  • barbiturates (used as general anesthetics, sedatives and anticonvulsants);
  • activated carbon (adsorbent);
  • cholestyramine (used to lower blood cholesterol);
  • drugs for the treatment of gout (probenecid and sulfinpyrazone);
  • certain drugs used to increase urine output (loop diuretics, e.g. furosemide);
  • drugs used to relieve spasms or cramps in the stomach, intestines and bladder (anticholinergics such as glycopyrron, propantheline);
  • heart medications (digitalis glycosides);
  • drugs against nausea and vomiting (metoclopramide and domperidone);
  • propranolol, used to treat high blood pressure (hypertension) and abnormal heart rhythms (arrhythmias);
  • zidovudine (used to treat HIV infection).

Due to the content of phenylephrine

Treatment may need to be stopped if you are taking any of the following medicines:

  • monoamine oxidase inhibitors (MAOIs) (drugs used, for example, in the treatment of depression and Parkinson’s disease). The administration of FluControl Hot should be postponed for at least 15 days after stopping treatment with these medicines;
  • alpha adrenergic blockers (drugs used to treat migraines, other drugs that induce labor, drugs for high blood pressure or to treat other diseases);
  • beta adrenergic blockers (drugs, including those that lower blood pressure);
  • tricyclic or tetracyclic antidepressants (amitriptyline, amoxapine, clomipramine, desipramine, doxepin and maprotiline);
  • inhalation anesthetics;
  • antihypertensive drugs (blood pressure lowering drugs acting through a relationship with the sympathetic nervous system such as methyldopa, guanethidine);
  • potassium-wasting drugs (high blood pressure diuretics and others, e.g. furosemide);
  • drugs that affect the conductivity of the heart (used to treat heart problems) such as cardiac glycosides and anti-arrhythmic drugs;
  • Thyroid hormones;
  • drugs that block both alpha and beta adrenergic receptors, such as labetalol and carvedilol (used in heart and arterial diseases);
  • atropine sulfate (used, among others, in diseases of the heart and digestive system).

Due to the content of chlorphenamine
, the occurrence of side effects may be aggravated by the simultaneous use of the following drugs:

  • Central nervous system depressants (medicines used to treat insomnia or anxiety);
  • monoamine oxidase inhibitors (MAOIs) (drugs used, for example, in the treatment of depression);
  • tricyclic or tetracyclic antidepressants;
  • ototoxic drugs (which can damage hearing as a side effect);
  • drugs that sensitize to light (which may cause allergy to light as a side effect).
Side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

The following side effects may occur:

  • Common (affects 1 to 10 people in 100): somnolence, nausea and muscle weakness (which may disappear after 2-3 days of treatment); problems with facial movements, stiffness, tremors, dizziness, changes in sensations and sounds, dry mouth, loss of appetite, changes in taste and smell, gastrointestinal complaints such as nausea, vomiting, diarrhea, constipation, pain in epigastric (these can be reduced when the drug is taken with food); urinary retention, nose and throat dry and dry mucous membranes, increased sweating, blurred and double vision.
  • Uncommon (affects 1 to 10 users in 1,000) or rare (affects 1 to 10 users in 10,000) nervous agitation (with symptoms such as restlessness, sleeplessness, nervousness and convulsions); tightness in the chest, wheezing, fast or irregular heartbeat (usually in overdose), disturbances in liver function (which may include abdominal or abdominal pain and dark urine), allergic reactions, severe allergic reactions (coughing, difficulty swallowing, rapid heartbeat, itching, swelling of the eyelids or around the eyes, face, tongue, shortness of breath, allergy to sunlight), cross-allergy to chlorphenamine-like drugs; changes in blood counts (such as agranulocytosis, leukopenia, aplastic anemia or thrombocytopenia) with symptoms such as unusual bleeding, sore throat or tiredness
  • Rare (affects 1 to 10 in 10,000 people): kidney problems, cloudy urine, allergic dermatitis (skin eruptions), jaundice (yellowing of the skin), hypoglycaemia (low blood sugar), heart attack, arrhythmias heart (ventricular), pulmonary edema, intracerebral bleeding.Paracetamol can damage the liver when taken in high doses or prolonged treatment.
  • Not known (frequency cannot be estimated from the available data): anxiety, weakness, hypertension (high blood pressure), headache, chest pain or discomfort, severe bradycardia (very slow heartbeat), spasm of blood vessels, increased exertion the heart muscle (which especially affects elderly patients or patients with impaired cerebral or coronary circulation). It is possible to cause or worsen heart disease, difficulty breathing, pale hair, rise in hair, hyperglycaemia (high blood sugar), decreased potassium in the blood, metabolic acidosis (build-up of acidic substances in the blood), cold extremities (feet hands), redness, hypotension (low blood pressure), liver failure, hypoglycaemia,

When using high doses, the following may occur: vomiting, palpitations, psychotic states with hallucinations, in the case of prolonged use, plasma volume deficiency may develop.

Reporting side effects

If you get any side effects, talk to your doctor or pharmacist, including any possible side effects not listed in this leaflet.

Weight 3 oz
Brand

Made In

Active Substances

Availability Now available in-store at
4604 New Utrecht Ave Brooklyn 11219

Powered With Oliver Pos

Reviews

There are no reviews yet.

Be the first to review “FluControl Hot (8 Sachets)”

Your email address will not be published. Required fields are marked *

FluControl Hot (8 Sachets)

Flucontrol Hot is a powder intended for the treatment of colds and flu with fever, mild to moderate pain, nasal mucosa swelling with discharge.

$17.59

In stock